Hjertestop udløst af koronararteriespasme

Katrine Mikala Müllertz, Henrik Steen Hansen

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Abstrakt

Coronary arterial vasospasm may be associated with acute myocardial infarction, ventricular tachycardia or fibrillation as well as sudden death. Two case reports describing coronary vasospasm leading to ST-segment elevation and cardiac arrest are presented. Coronary arteriography revealed an occlusion that disappeared after injection of nitroglycerine. Both patients were treated with calcium antagonists and a cardioverter defibrillator (ICD) was implanted. One year after the ICD implantation no tachyarrhythmias had been registered.
Bidragets oversatte titelCardiac arrest caused by coronary arterial vasospasm.
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind174
Udgave nummer24
Sider (fra-til)1676-1677
Antal sider2
ISSN0041-5782
StatusUdgivet - 2012

Fingeraftryk Dyk ned i forskningsemnerne om 'Hjertestop udløst af koronararteriespasme'. Sammen danner de et unikt fingeraftryk.

Citationsformater